# SDR ASOA20140608065

- Difficulty date: June 8, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 30,223 hours, 17,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7137215501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE CENTER OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  MX R & R THE AISLE OVERHEAD EMERGENCY LIGHT SIGN WITH OPS CHECK SUCCESSFUL.  ACFT APPROVED FOR RETURN TO SERVICE.
